dose to 30mg. 4 weeks now still crying everyday feel terrible. help
Hi Holly! I am feeling badly for you. If you look on the Internet about Lexapro dosages, 30 mg really doesn't work much better than 20 mg if at all. Talk to your Doc. You likely need a change in antidepressant medication. You can request this. Sometimes adding another antidepressant may help. But in my experience changing the antidepressant helped the most. Good luck! You are certainly going through a tough time.
Your story is a carbon copy of mine. I've been on Lexapro for 10 yrs and it stopped for me. (Weirdly coincidental). I tried 30mg and didn't like the way it made me feel. Psychiatrist added Remeron And had me go back to 20mg of Lexapro. I would recommend Remeron especially if your having trouble sleeping. However at 15 mg I felt sedated and my appetite went through the roof so he increased it to 30 mg and so far it has helped. It doesn't make sense but when you increase the dosage of Remeron, the side effects get better and will hopefully go away. Good luck, I've had a rough couple of weeks myself with anxiety and depression so I really understand. I didn't believe it at first but unfortunately these meds can stop working according to a couple of doctors I've spoken to. I would recommend talking to your doctor about an adjunct to the Lexapro. CBT therapy has also helped me through this tough time. I will keep you in my prayers. Good luck, Jimmy.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2015 • 2 answers
Posted 13 Nov 2015 • 2 answers
Posted 27 Jun 2016 • 1 answer
Posted 27 Jan 2017 • 2 answers
Posted 5 Apr 2017 • 3 answers